# SDR GTIA20120106326

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 21,981 hours, 10,597 cycles
- Engine: Iae V2524A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT HAS DIVERTED DUE TO A SMOKE ECAM WARNING AND FLT ATTENDANT CONFIRMED FOUL ODOR.  DECLARED EMERGENCY AND DIVERTED.  PERFORMED TSM 26-15-00-810-804A.  NO FAULTS FOUND.  RAN APU WITH PACKS.  NO ODORS DETECTED.  RAN NR 1 & 2 ENG WITH PACKS.  NO ODORS FOUND.  SUSPECT AFT LAVATORY WATER HEATER.  TRANSFERRED TO DMI - ITEM NR 2,  CLEANED.
